Alert archive / New York / Wind Advisories in 2006
Wind Advisory 12, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Oct 20, 2006, 4:03 AM EDT for 4 states. It took effect at Oct 20, 2006, 4:00 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2006, 4:03 AM EDT (08:03 UTC)
- In effect from
- Oct 20, 2006, 4:00 PM EDT
- Expired
- Oct 20, 2006, 9:30 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 23 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.1 hours before the alert went out and 1 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KALY 200803 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 403 AM EDT FRI OCT 20 2006 CTZ001-MAZ001-025-NYZ038>041-047>052-054-058-061-063-082-084- VTZ013>015-202100- /O.NEW.KALY.WI.Y.0012.061020T2000Z-061021T0300Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 403 AM EDT FRI OCT 20 2006 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY FOR THE MOHAWK VALLEY...CAPITAL REGION...EASTERN CATSKILLS...TACONICS...BERKSHIRES...LITCHFIELD HILLS AND SOUTHERN VERMONT FROM 4 PM THIS AFTERNOON TO 11 PM THIS EVENING. LOW PRESSURE WILL MOVE NORTHWARD ALONG A FRONTAL BOUNDARY DRAPED ACROSS REGION TODAY. THE LOW WILL RAPIDLY INTENSIFY AND IS EXPECTED TO PASS OVER SOUTHEASTERN NEW YORK THIS AFTERNOON...THEN MOVE WELL INTO NEW ENGLAND BY THE EVENING. AS THE LOW MOVES OFF TO OUR EAST...STRONG AND GUSTY NORTHWESTERLY WINDS WILL DEVELOP LATE THIS AFTERNOON AND PERSIST THROUGH MUCH OF THE EVENING. SUSTAINED WINDS OF 20 TO 30 MPH ARE EXPECTED WITH WINDS GUSTS TO AROUND 50 MPH. WINDS OF THIS MAGNITUDE ARE STRONG ENOUGH TO DOWN TREE LIMBS AND PROPEL LOOSE OUTDOOR OBJECTS. PLUS...WITH THE GROUND WET FROM THE RECENT RAINS SOME TREES COULD BE TOPPLED. IN ADDITION...THEY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. $$
2 follow-up statements
000 WWUS71 KALY 202018 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 418 PM EDT FRI OCT 20 2006 CTZ001-MAZ001-025-NYZ038>041-047>052-054-058-061-063-082-084- VTZ013>015-210400- /O.EXT.KALY.WI.Y.0012.000000T0000Z-061021T0400Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 418 PM EDT FRI OCT 20 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... A WIND ADVISORY IS IN EFFECT FOR THE THE MOHAWK VALLEY...CAPITAL REGION...EASTERN CATSKILLS...TACONICS...BERKSHIRES...LITCHFIELD HILLS AND SOUTHERN VERMONT UNTIL MIDNIGHT EDT TONIGHT. LOW PRESSURE WILL CONTINUE TO INTENSIFY AS IS QUICKLY LIFTS NORTHEAST INTO CENTRAL AND EVENTUALLY NORTHERN NEW ENGLAND THIS EVENING. STRONG AND GUSTY NORTHWEST WINDS WILL CONTINUE TO AFFECT THE AREA THROUGH MUCH OF THE EVENING. SUSTAINED WINDS OF 20 TO 30 MPH WILL OCCUR...WITH GUSTS TO AROUND 50 MPH. WINDS OF THIS MAGNITUDE ARE STRONG ENOUGH TO DOWN TREE LIMBS AND PROPEL LOOSE OUTDOOR OBJECTS. PLUS...WITH THE GROUND WET FROM THE RECENT RAINS SOME TREES COULD BE TOPPLED. IN ADDITION...THEY CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. A WIND ADVISORY MEANS THAT WINDS OF 31 TO 39 MPH OR WIND GUSTS OF 46 TO 57 MPH ARE EXPECTED. $$
000 WWUS71 KALY 210130 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 930 PM EDT FRI OCT 20 2006 CTZ001-MAZ001-025-NYZ038>041-047>052-054-058-061-063-082-084- VTZ013>015-210230- /O.CAN.KALY.WI.Y.0012.000000T0000Z-061021T0400Z/ NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER- NORTHERN FULTON-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS... GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS... COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...DUANESBURG... SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE... WATERFORD...ALTAMONT...ALBANY...HOOSICK FALLS...HUNTER... TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE... WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA... NORTHVILLE...MAYFIELD...HUDSON FALLS...FORT EDWARD...CAMBRIDGE... GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE...BRATTLEBORO... WEST BRATTLEBORO...BELLOWS FALLS 930 PM EDT FRI OCT 20 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. WINDS WILL STILL GUST TO AROUND 35 MPH...MAINLY ACROSS THE HIGHER ELEVATIONS...THROUGH MIDNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Oct 20, 3:56 AM EDT, 7 minutes earlier.
Area forecast discussion, Oct 20, 3:56 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
356 AM EDT FRI OCT 20 2006
.SYNOPSIS...LOW PRESSURE...LOCATED TO OUR SOUTHWEST...WILL TRACK
ALONG A STATIONARY FRONT...JUST TO OUR EAST...AND REALLY WIND UP
AS IT AIMS FOR THE GULF OF MAINE BY TONIGHT. THIS STORM WILL BRING
YET ANOTHER SIGNIFICANT RAINSTORM TO OUR AREA TODAY...A TOUCH OF
SNOW TO THE ADIRONDACKS AND QUITE A BIT WIND BY TONIGHT. HIGH
PRESSURE WILL BRIEFLY BUILD TO OUR SOUTH BY LATE SATURDAY...BEFORE
ANOTHER DISTURBANCE MOVES IN FROM THE WEST DURING SUNDAY.
&&
.SHORT TERM /TODAY THROUGH SATURDAY/...A COMPLICATED FORECAST
CONTINUES TO EVOLVE. TWO AREAS OF RAIN...ONE TO OUR SOUTH ASSOCIATED
WITH THE SOUTHERN BRANCH...AND THE OTHER TO OUR WEST...ASSOCIATED
THE COLD FRONT...ARE IN THE PROCESS OF MERGING. ISENTROPIC LIFT
THRUSTING PW AIR OF SLIGHTLY GREATER THAN 1.5 INCH WILL INSURE A
GOOD SOAKING RAIN. THEN AS THE H7 LOW CLOSES OFF...GOOD FRONTOGENTIC
BANDING WILL TAKE PLACE. WHILE THIS FEATURE WILL DEVELOP JUST TO OUR
NORTHEAST...GOOD DEFORMATION WILL WRAP PRECIPITATION BACK OVER THE
AREA FROM ALBANY NORTHWARD.
ANY REAL INSTABILITY SHOULD BE WELL TO OUR SOUTH EAST...AS LOW
PRESSURE IS FORECAST (BY BOTH MODELS) TO TRACK EAST OF OUR
CWA...THUS PINCHING THE WARM AIR OFF BEFORE INSTABILITY CAN BE
REALIZED. NO THUNDERSTORMS WILL BE REINTRODUCED BY THIS OFFICE.
MORE ABOUT OUR RAINFALL WILL FOLLOW IN THE HYDROLOGY SECTION.
IT STILL APPEARS THE AIR WILL TURN COLD ENOUGH FOR A BRIEF TURN OVER
TO SNOW ACROSS THE DRACKS. WE HAVE INCLUDED SMALL LOCALIZED
ACCUMULATIONS WELL BELOW ADVISORY THRESHOLD FOR NOW. KEEP IN
MIND...IF THIS STORM WERE TO BOMB EVEN MORE THAN FORECAST...THESE
PROJECTED AMOUNTS MIGHT TURN OUT LOW.
THE STORM IS FORECAST TO DEEPENED ABOUT 10 MBS IN 12 HRS...NOT QUITE
A BOMB BUT CLOSE. AS THE STORM WINDS UP...THE GRADIENT WILL
DRAMATICALLY INCREASE RESULTING IN PRETTY STRONG WINDS...MAINLY
ACROSS OUR ELEVATED AREAS AND DOWN THE MOHAWK VALLEY. AFTER
EXAMINING A LOT OF DATA...HAVE DECIDED TO ISSUE A WIND ADVISORY FOR
MOST AREAS EXCEPT THE ADIRONDACKS AS WELL AS THE UPPER HUDSON AND
MID HUDSON VALLEYS. THESE AREAS LOOK TO HAVE WIND GUSTS JUST UNDER
THE OFFICIAL NWS THRESHOLD FOR AN ADVISORY (WHICH IS 46 MPH). H8
WINDS ARE FLAGGED TO REACH 50 KTS EVEN OVER ALBANY...AND EVEN WE
WILL BE PAST OPTIMAL MIXING TIME WHEN THE WINDS REALLY KICK
IN...FEEL AN ADVISORY IS WARRANTED DUE TO THE EXCESSIVELY WET
GROUND...AND STILL MAINLY LEAFED TREES. THE DAY CREW SHOULD EXAMINED
ALL THE 12Z DATA AND CONSIDER UPGRADING TO A WARNING IF THE STORM
DEEPENS MORE THAN PROGGED.
A QUIETER DAY IS ON TAP SATURDAY AS HIGH PRESSURE WILL CREST TO OUR
SOUTH. IT WILL REMAIN BREEZY...ESPECIALLY FROM ALBANY
NORTHWARD...BUT AT LEAST WITH SUNSHINE...TEMPERATURES WILL BE
SEASONABLE.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...THE NEXT WEATHER
DISTURBANCE WILL WASTE NO TIME RACING EAST FROM THE MIDWEST ON
SUNDAY. IT APPEARS THAT ANY INTERACTION WITH THE SOUTHERN
BRANCH...AND RESULTANT SECONDARY FORMATION OF SECONDARY LOW
PRESSURE...WILL BE WELL SOUTH AND EAST OF OUR CWA. NEVERTHELESS...AS
AN UPPER AIR LOW MOVES OVERHEAD LATE MONDAY INTO TUESDAY...OUR
WEATHER WILL REMAIN UNSETTLED. TEMPERATURES LOOK (AT LEAST ON PAPER)
COLD ENOUGH FOR ALL SNOW ACROSS OUR ENTIRE CWA BY MONDAY NIGHT INTO
TUESDAY. AT THIS POINT ANY PRECIPITATION ASSOCIATED WITH THE UPPER
AIR LOW LOOKS FAIRLY LIGHT. THE ONLY EXCEPTION MIGHT BE DOWNWIND OF
LAKE ONTARIO WHERE THINGS COULD GET A BIT MORE INTERESTING. FOR NOW
JUST RAIN AND SNOW CHANCES WILL SUFFICE.
&&
.AVIATION...IFR/LIFR WEATHER DUE LOW TO LOW CIGS AND RAIN INDUCED
FOG...WILL PLAQUE OUR TERMINALS MUCH OF THE DAY AS A GOOD OLD
FASHION DEVELOPING LOW PRESSURE RACES TO OUR EAST. AS THE STORM
WRAPS UP AFTER AS IT TAKES AIMS FOR THE GULF OF MAINE...SURFACE
WINDS WILL BACK TO THE N AND NW...AND INCREASE DRAMATICALLY LATER
THIS AFTERNOON. GUSTS COULD EASILY REACH 25 KTS AT ALL
TERMINALS...WHILE GUSTS TO 40 KTS OR BETTER COULD HAPPEN AT KALB BY
21Z. A WIND ADVISORY HAS BEEN ISSUED FOR THE ALBANY AREA. IF WIND
GUSTS OF 40 KTS OR HIGHER SEEM CERTAIN...AN AIRPORT WARNING (AWW)
WILL ISSUED.
VFR CONDITIONS WILL RETURN LATER TONIGHT. A MUCH BETTER DAY IS ON
TAP FOR SATURDAY WITH SCT-BKN CLOUDS WITH BASES WELL ABOVE 3000 FEET
AND UNRESTRICTED VISIBILITIES. IT WILL REMAIN ON THE BREEZY
SIDE...WITH SURFACE WINDS OUT OF THE NW 10-24 KTS.
&&
.FIRE WEATHER...A RAINY DAY IS ON TAP WITH RH VALUES REMAIN AROUND
75 PERCENT OR HIGHER. ON THE OTHER HAND...RH VALUES WILL CHANGE
LITTLE TONIGHT AS A GOOD NW WIND INSURES NO FORMATION OF FOG OR EVEN
DEW. DRYING CONDITIONS SHOULD IMPROVE ON SATURDAY AS RH VALUES DROP
TO BETWEEN 40-50 PERCENT AND A NW BREEZE CONTINUES 10-25 MPH. A
STRONG N TO NW WIND FORECAST LATER TODAY...WITH POTENTIAL GUSTS TO
OVER 50 MPH. A WIND ADVISORY HAS BEEN ISSUED LATE TODAY THROUGH THIS
EVENING...FOR THE CATSKILLS...MOHAWK VALLEY (INCLUDING GREATER
CAPITAL DISTRICT) AND HIGHER TERRAIN (EXCLUDING THE ADIRONDACKS).
&&
.HYDROLOGY...THUS FAR...UP TO TWO INCHES OF RAIN HAS FALLEN ACROSS
THE UPPER MOHAWK VALLEY...STRETCHING NORTHEAST INTO THE UPPER HUDSON
VALLEY WITH ALREADY MARKED UPWARD RESPONSES ON SOME SMALL RIVERS AND
STREAMS. THIS IS THE AREA THAT WAS TARGETED FOR A FLOOD WATCH WHICH
REALLY MAKES SENSE NOW. WE EXPECT AT LEAST ANOTHER 1-2 INCHES OF
RAINFALL BEFORE THE HEAVIEST AXIS OF PRECIPITATION BEGINS SHIFTING
EAST LATER TODAY. EVENTUALLY...IT LOOKS AS IF ALL OF OUR HSA IS IN
FOR A AT LEAST A SOLID INCH OF RAINFALL...WITH SOME SPOTS PICKING UP
TO 3 INCHES. THE AREA NORTHWEST OF ALBANY TOOK IT ON THE CHIN THE
OTHER DAY SO THE GROUND REMAINS SATURATED AND SOME RIVERS AND
STREAMS REMAINED ABOVE NORMAL. WE HAVE THE WATCH GOING INTO TONIGHT.
WHILE THE RAIN WILL PRETTY MUCH SHUT DOWN BY THEN...RUNOFF COULD
CONTINUE WELL INTO THE NIGHT.
MAINLY DRY WEATHER IS ON TAP FOR SATURDAY BEFORE A CLIPPER SYSTEM
MOVES FOR SUNDAY. AT THIS VANTAGE POINT...THIS SYSTEM LOOKS TO NEVER
GET INJECTED WITH DEEP ATLANTIC MOISTURE. ANY PRECIPITATION (RAIN OR
SNOW) SUNDAY THROUGH MUCH OF NEXT WEEK LOOKS LIGHT AND NOT CAUSE ANY
HYDRO PROBLEMS.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FOR CTZ001 FROM 4 PM FRIDAY TO 11 PM FRIDAY.
MA...WIND ADVISORY FOR MAZ001-025 FROM 4 PM FRIDAY TO 11 PM FRIDAY.
NY...FLOOD WATCH FOR NYZ032-033-038>043-048>050-082>084 FROM 6 AM
FRIDAY TO 6 AM SATURDAY.
...WIND ADVISORY FOR NYZ038>041-047>052-054-058-061-063-082-084
FROM 4 PM FRIDAY TO 11 PM FRIDAY.
VT...WIND ADVISORY FOR VTZ013>015 FROM 4 PM FRIDAY TO 11 PM FRIDAY.
&&
SYNOPSIS...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...IAA
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV/IAAHazardous weather outlook, Oct 19, 10:15 PM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 1015 PM EDT THU OCT 19 2006 NYZ032-033-038>043-048>050-082>084-201100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-SOUTHERN FULTON- MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-NORTHERN WASHINGTON- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- 1015 PM EDT THU OCT 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...AND CAPITAL REGION NORTH AND WEST OF ALBANY. .DAY ONE...TONIGHT. A FLOOD WATCH IS IN EFFECT BEGINNING AT 6 AM. PLEASE REFER TO THE FLOOD WATCH STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FLOOD WATCH IS IN EFFECT FOR FRIDAY. PLEASE REFER TO THE FLOOD WATCH STATEMENT FOR FURTHER DETAILS. WINDS WILL BECOME NORTHWEST AND INCREASE TO 20 TO 30 MPH FRIDAY AFTERNOON...WITH GUSTS AROUND 45 MPH LOCALLY. THESE WINDS WILL BE STRONG ENOUGH TO CAUSE TREE BRANCHES TO FALL...ALONG WITH SOME ISOLATED POWER OUTAGES. THE STRONG WINDS WILL CONTINUE FRIDAY EVENING...THEN DIMINISH DURING THE EARLY MORNING HOURS OF SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATIONS IS NOT ANTICIPATED. CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015- 201100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-BENNINGTON- WESTERN WINDHAM-EASTERN WINDHAM- 1015 PM EDT THU OCT 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CONNECTICUT...WESTERN MASSACHUSETTS...SOUTHERN VERMONT AND EAST CENTRAL NEW YORK FROM ALBANY SOUTHWARD. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL BECOME NORTHWEST AND INCREASE TO 20 TO 30 MPH FRIDAY AFTERNOON...WITH GUSTS AROUND 45 MPH LOCALLY. THESE WINDS WILL BE STRONG ENOUGH TO CAUSE TREE BRANCHES TO FALL...ALONG WITH SOME ISOLATED POWER OUTAGES. THE STRONG WINDS WILL CONTINUE FRIDAY EVENING...THEN DIMINISH DURING THE EARLY MORNING HOURS OF SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATIONS IS NOT ANTICIPATED.
Nearby
Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Wind Advisories in Massachusetts, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.